Some people may develop heartburn after taking aspirin. The doctors recommend an enteric coating aspirin to the people suffering from heartburn.
- Asthma medicines:
Drugs like theophylline and albuterol can also cause heartburn.
People using steroids like Deltasone and Medrol for athletic training can develop heartburns due to these medications.
Narcotics can cause delays in the stomach emptying.
Potassium containing drugs can increase the condition of heartburn.
- Hormone replacement therapy(HRT):
The use of progesterone and estrogen can also cause heartburn.
- Iron supplements:
Iron supplements irritate stomach linings leading to heartburn.
- Calcium blockers:
Calcium channel blocker medications used for treating blood pressure can cause a delay in gastric emptying and also weakens the lower esophageal sphincter(LES).
Other group of drugs include certain antibiotics, vitamin C, anti-anxiety medications, and anti-inflammatory drugs.